Model structure validation for closed-loop system identification
by Jian-hong Wang; Yan-xiang Wang
International Journal of Modelling, Identification and Control (IJMIC), Vol. 27, No. 4, 2017

Abstract: In this paper, we study the problem of the model structure validation for closed-loop system identification. Two probabilistic model uncertainties and optimum input filter are derived from some statistical properties of the parameter estimation. The probabilistic bounds and optimum input filter are based on an asymptotic normal distribution of the parameter estimator and its covariance matrix, which was estimated from sampled data. The uncertainties bounds of the model parameter and cross-correlation function are constructed in the probability sense by using the inner product form of the asymptotic covariance matrix. Further, the input filter is derived from the point of optimisation. Finally, the simulation example results confirm the identification theoretical results.

Online publication date: Fri, 09-Jun-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Modelling, Identification and Control (IJMIC):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com